# SDR SIMA200932701

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 14,586 hours, 13,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Part time: 14,586 hours, 13,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE SERVICE DOOR CENTER SILL CORRODED. THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE SERVICE DOOR CENTER SILL NUT PLATE WAS REPAIRED IAW EMB SRM 53-21-02, 51-40-02 AND CPM 51-21-06.  THE CORROSION LEVEL WAS RECORDED AS A LEVEL ONE CORROSION ISSUE, HOWEVER THE REPAIR WAS CONSIDERED TO BE A MAJOR REPAIR. THE AIRCRAFT WAS RETURNED TO SERVICE.
